ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic differential games: Occupation measure based approach

Borkar, VS and Ghosh, MK (1992) Stochastic differential games: Occupation measure based approach. In: Journal of Optimization Theory and Applications, 73 (2). pp. 359-385.

[img] PDF
Stochastic_Differential.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.springerlink.com/content/t80r62g686lt27...


A new approach based on occupation measures is introduced for studying stochastic differential games. For two-person zero-sum games, the existence of values and optimal strategies for both players is established for various payoff criteria. ForN-person games, the existence of equilibria in Markov strategies is established for various cases.

Item Type: Journal Article
Publication: Journal of Optimization Theory and Applications
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Occupation measure;Markov strategy;invariant measure; Isaacs equation;equilibrium.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 30 May 2011 08:37
Last Modified: 30 May 2011 08:37
URI: http://eprints.iisc.ac.in/id/eprint/37651

Actions (login required)

View Item View Item